Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Lorri x

Member
  • Posts

    17
  • Joined

  • Last visited

Reputation

0 Neutral

About Lorri x

  • Birthday 04/28/1979

Profile Information

  • Gender
    Female
  • Location
    Bristol UK

Recent Profile Visitors

1607 profile views
  1. Me too i'm on 10mg per day, only side effects really is dry lips, my hair has been shedding a bit more than usual too, but not clumps. I too had a bit of an outbreak where my skin got a loads more oily, however I stopped getting more spots after 2 weeks and the oil went and by 4 weeks I was spot free and have stayed that way touch wood for 3 months. How long are you on it for?
  2. My derm Dr Clive Archer who is based at the bupa hospital in bristol does, he told me that for people who's acne comes back he puts them on 80mg per week as a maintenence dose for as long as the patient wants heath and side effects permitting, even me who has mild acne he put on 20mg per day for 6 months, however I suffered really bad anxiety attacks even on this dose so he lowered it to 10mg per day, we haven't really talked about how long for, his attitude is we will see how it goes!
  3. I've read up a bit about biotin and accutane and you can safely take 5000mcg per day, that might be more effective, although i've been taking that amount for the last 6 months and just started shedding more than usual!!!!
  4. When you all started shedding did it suddenly come on bang, or did it increase slowly after like a month or something, |I have in the past had 2 bouts of TE, once when I was 15 after having haemorratic measles and again when I was 17 after losing about a stone in a month after having really bad flu. From what I can remember it both started suddenly, when I was 15 I was washing my hair when my sister started screaming I looked up and the plug was hidden from all the hair I lost, my mum came up st
  5. My skin is clear as well although i'm a bit worried about it staying clear as last august I was on 20mg a day and only managed 6 weeks before I got really bad anxiety attacks. I honestly thought everything would be ok on such a small dose. How much are you shedding now?
  6. I just knew it would happen to me !!!!! I am 3 months in on taking 20mg every other day and i'm having more hair loss than normal. I'm at work at the moment and since I started i've lost about 40 hairs just running my fingers through my hair. However I wouldn't say i'm losing MORE than 100 strands a day but this is loads more than usual. Do you think I should stop taking my pills or continue. I would say I have thicker than average hair so can afford to lose a little but I in no way want thi
  7. Hey I know how awful it sounds, but believe me at that time I wasn't rational or in my right mind I had literally gone catatonic with anxiety, paranoia and mania, I hadn't slept in like 4 nights. I'm back on roaccutane now on 10mg a day and apart from feeling tired and a little edgy all time i'm in no way as fruit the loop as before. By the way my derm sent a letter to my doctor saying my mental state was likely to have been caused by roaccutane!!! I think that's as close as it gets to a profe
  8. Sorry, the university was university of texas and they found that "roaccutane significantly increased production of proteins and cell metabolities that are known to reduce the availabilty of serotonin" it was also written “Previously scientists thought that retinoids were only important in the development of the nervous system. Now there is a growing interest in retinoids as regulators of different aspects of brain function in adults,†said Dr Bailey. “While our research is the first to d
  9. Actually accutane has been proven with numerous studies to decrease serotonin levels in the brain, one of the most recent was done with a university in the uk (bath) in conjunction with a college in the us. If there was any way that accutane didn't cause anxiety, depression etc do you not think that roche would not be putting it as a warning in their pill packs, they are a multimillion pound company and if there was any way of getting out of it their lawyers would find a way. I have found sy jo
  10. Are you sure you are taking 120mg not 120mcg??? There is 1000mcg to one mg and in the uk the strongest you can buy is 1000mcg tablets with each one being 1020% of the recommended daily amount. So by taking 5mg i am getting over 5000% more than what I need but as it is water soluble your body gets rid of what it doesn't need.
  11. ha ha, I'm back on roaccutane now only on 10mg a day and with my therapist slowly learning to not worry about things that might not happen. I also take st johns wort and this helps too. If you are suffering you should go to your doctor and ask to be referred to a therapist. If you don't mind waiting you should see someone within 3 months or you could pay like I do 30 quid a time and see someone sooner. It does help have someone pull your mind out of that stressing no enegy thing that I had going
  12. I'm currently on my second attempt on using accutane, the first time after 6 weeks on 20mg, and I stopped because my eyelashes were falling out loads, started off 1 or 2 everytime I washed my face to like 12 falling out at a time. This really scared me too especially as I was really scared of my hair falling out and thought this would be a natural progression. However I didn't ever get any bold patches and they did all grow back. This time around I'm taking 5mg of biotin a day, a b multivitamin
  13. Have you thought about asking your derm to lower your dosage if you really want to stay on it, I too felt awful after being on roaccutane for a short while, but i'm going back on it as my skin looks terrible again. If you are on 2 types of birth control maybe you could try taking some st johns wort to see if that helps
  14. Oh babe, I really feel for you as this is what I went through after only 6 weeks on 20 mg per day, all I can say is go to your doctor, get something to take the edge off right away, you do not need to feel like this. And then reassess, I'm having cognitive behavioural therepy to try and snap back into my original way of thinking and that might help you too. The worst thing for me is that my spots have all come back, so in desperation really i'm going back on, only 20mg for 2 weeks then 2 weeks o
×